# SDR FDEA202011192905

- Difficulty date: November 19, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70281
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT STATION 5-113 RIGHT HAND LONGERON 44 FOUND   CORRODED.  CENTER CARGO COMPARTMENT STATION 5-113 RIGHT HAND LONGERON 44 CORROSION REMOVED AND FOUND EXCEED LIMIT, AS PER SRM 53-00-05-2R FIGURE 203 REPAIR 1.  REPAIR CARRIED OUT, AS PER EA: 1-5310-T0358264 P1 TITLE: FUSELAGE-MAINFRAME-AFT EXTENDED FUSELAGE-CORROSION FOUND ON LONGERON L-44R AND L-46R BETWEEN STA 5-113 AND STA 5-123.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
